# SDR VNAA2017062999901

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 31,651 hours, 31,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS AT LBL 36.20, LBL 18.0 AND RBL 18.0 AND WL 74. REPAIRED AREAS AT LBL 36.20 LBL 18.00 AND RBL 18.0 AT WL 74 IAW REO 601R-53-61-6070.
